As we know, there is language in the mucosa of the taste receptors, which transmit to the brain sensations of taste. Chemotherapy have a negative impact on them. Taste usually return to normal after a few weeks after the end of chemotherapy.
Chemotherapy can alter taste and a sense of smell. The food may seem bitter or acidic, and it may even develop an aversion. Many women say that the food gets a metallic taste, as it were. This phenomenon is related to the impact of chemotherapy on the mucosa of the mouth and in particular language.
Unfortunately, drugs that prevent this effect, no. But your doctor may prescribe a means of enhancing appetite. Although some women report that during chemotherapy, they lose weight, most women reported that during the course of treatment they have increased body weight. This may be the result of drugs to help cope with side effects, as well as enhanced nutrition and low physical activity.
In addition, chemotherapy can lead to feelings of fullness in the stomach, which may result in reduced appetite. Therefore, we recommend have a little but often. Try to avoid fatty and fried foods and foods that promote gas production (cabbage, cucumber, etc.).
In the absence of appetite, you can use the following guidelines:
Try if you like, without paying attention to the daily routine.
Add to your diet new dishes and always keep a small supply of food that you like.
Check with your doctor whether you use food to small amounts of alcohol (beer, wine or dry).
Avoid eating while creating conditions that increase mood (table setting, quiet music, spending time with friends and relatives, etc.).
Before meals is recommended walks in the fresh air.
In between meals, eat yogurt, yogurt, juice.
If you tend to consume large amounts of fluid, try to increase the caloric content of drinks by adding them to the honey, yogurt or milk.